Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Continuous loose motions with bleeding, condition has worsened with medicines. Suggestions and precautions?

hello doctor ,i had loose motion from last eight days with bleeding in every 10 or 15 minutes ..sir i thought that i am suffering from piles when i visit doctor he had gave me milk of magnesia liquid and some tablets ,sir after that conditions had become more worse...sir give me some suggestion and precaution ,...sir i am 56 yrs old
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

Your problem may be from an infection like bacillary dysentery or amoebiasis . There are other problems like ulcerative colitis or even a growth. If a stool examination shows amoeba or pus cells then a GP or internist can give you medicines to cure it. If the stool examination does not show these then I think you should see a gastroenterologist and get a colonoscopy. This will probably show the cause of bleeding and then proper treatment can be taken.
Do let me know your progress.
Take care
Dr. Noble Zachariah
Answered: Mon, 25 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor